One week late but on pill. Maybe pregnant?!?!

iVillage Member
Registered: 10-18-2005
One week late but on pill. Maybe pregnant?!?!
4
Tue, 12-13-2011 - 3:51pm

I am on the pill and have been on this particular pill for 4 months now. I have been on the pill for 11 years and have NEVER missed a period (except when pregnant with my son and I wasn't on the pill at that time). I missed a couple of doses of my pill (not in a row) mid pack. I doubled up like I was supposed to but realized at the end of my pack that I had one left over when I shouldn't have. I didn't know when I got screwed up so I just tossed it and started taking my placebos. Well, according to some online calculator's, my period comes every 29 days and should have come in the middle of my placebo week (like it normally does) and never did. I was cramping all week last week like it was going to start anytime but never did. Now, the cramping has stopped. But, I have been having lower back pain, headaches, extreme mood swings (to the point I could cry my eyes out and feeling depressed on and off)

Community Leader
Registered: 07-07-2008
Tue, 12-13-2011 - 10:40pm
Have you been having unprotected sex? Did you start taking the next pack of pills as you normally would?

Stress, nutrition, exercise, and general health can all play a role in our cycles. Hormonal fluctuations can affect it as well and I'm not just talking about estrogen and progesterone, but also your thyroid hormones. Some women miss a period for no real reason at all. Some pills also cause some women to stop having periods. Since you've only been on this one for 4 months now, it's possible that this pill is doing that for you.

Sounds like it's a great idea that you are going in to see your doctor in a few days. I hope they can give you some definite answers about what's going on. Good luck!
iVillage Member
Registered: 10-18-2005
Wed, 12-14-2011 - 8:49am

Thanks for the reply!

Yes, I have been having unprotected sex. I also did start my next pack like I should have. I still haven't started my period though. As of

Community Leader
Registered: 07-07-2008
Wed, 12-14-2011 - 10:26pm
Your period could not be showing up just because you started taking the next pack of pills. You might have to wait and see what happens during the placebo pills in this pack. Once you started taking the pills again, your hormone level shifted and could have stopped a period from coming.
iVillage Member
Registered: 12-14-2011
Sat, 12-17-2011 - 10:10am
maybe...
www.langlang123.com